Your Health. Your Family. Your Choice.
Life Threatening? Yes
Write-up: multiple pulmonary embolisms in both lungs; Lung infarction occurred in left lung; This is a spontaneous report from a contactable consumer (patient). A 30-year-old female patient received the 2nd dose of bnt162b2 (BNT162B2, Manufacturer Pfizer-BioNTech), via an unspecified route of administration in arm left, on 27Apr2021 at 08:00 AM at 30 years (Lot# EW0169) as single dose, for COVID-19 immunisation. The patient was not pregnant and was not pregnant at time of vaccination. Medical history was none. Patient had no known allergies. It was unknown if patient experienced COVID-19 prior to vaccination. Concomitant medication in two weeks included multivitamin. The patient did not receive any other vaccine in four weeks. Previously the patient received the 1st dose of bnt162b2 (BNT162B2, Manufacturer Pfizer-BioNTech) for COVID-19 immunisation on 06Apr2021 at 01:30 PM in left arm (Lot# ER8734) at 30 years. The patient experienced multiple pulmonary embolisms in both lungs (caused hospitalization, life threatening) on 04May2021 at 03:00 PM with outcome of recovering, lung infarction occurred in left lung (caused hospitalization, life threatening) on 04May2021 at 03:00 PM with outcome of recovering. The patient was hospitalized from 05May2021 to 08May2021. The events also required emergency room visit. Patient was tested for COVID-19 post vaccination (nasal swab): negative on 05May2021. Therapeutic measures were taken as a result of the events and included treatment with Lovenox injections, pain management, oral blood thinner.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166